# SDR AU981590

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ACTUATOR ROD OUT OF ADJUSTMENT.
